Research

A family of generalized Riesz products


Reference:

Dooley, A. H. and Eigen, S. J., 1996. A family of generalized Riesz products. Canadian Journal of Mathematics, 48 (2), pp. 302-315.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.4153/CJM-1996-016-1

Related URLs:

Details

Item Type Articles
CreatorsDooley, A. H.and Eigen, S. J.
DOI10.4153/CJM-1996-016-1
Related URLs
URLURL Type
http://www.scopus.com/inward/record.url?scp=s2.0-0030520806&partnerID=8YFLogxKUNSPECIFIED
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code33126

Export

Actions (login required)

View Item